# SDR 20001013SH018

- Difficulty date: September 15, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N265D
- Make and model: Cessna 650
- Aircraft serial: 6500099
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Failed
- Location: Lt Mlg Strut
- Part time: 2,575 hours
- Component: Strut Assy
- Component part number: G2411154
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FUELING AIRCRAFT, PILOT NOTED NR 1 STRUT ASSY LOW.  TROUBLESHOT TO FAILED STRUT SEALS.  REPLACED STRUT ASSY P/N G241115-4, SN WTC157 OFF, RENTAL STRUT PN 6241209-2, SN B316S ON.  (X)
